Bilder endast för illustrativa ändamål
- Contains paracetamol and codeine
- Provides relief from pain
- Combination medication works more effectively than paracetamol on its own
- Genuine medication
- Shipped from EU Pharmacies
Solpadol is a brand of pain relief medication. Solpadol contains a combination of paracetamol and codeine. The generic version of Solpadol is called co-codamol.
för att ta emot din beställning
Välj rätt medicinering
Starta din beställning hemifrån
Inga dolda kostnader
Läkemedel levereras till din dörr
Diskret och enkel förpackning
Snabbt och enkelt
Ingen tidsbeställning eller långa väntetider
Enkla förpackningar utan medicinska stämplar eller märken.
Din information stannar hos oss och privat betalning
Medicinering i Storbritannien
Recept utfärdade av europeiska läkare
- Solpadol is a type of pain relief that contains both paracetamol and codeine
- Solpadol is a medication that is often used when milder forms of pain relief, such as paracetamol alone or ibuprofen have not relieved the pain
- The generic version of Solpadol is called co-codamol.
- Solpadol is only available on prescription from a doctor, nurse or pharmacist prescriber
- Solpadol is commonly prescribed for joint pain, toothache and migraines
- The codeine in Solpadol can become addictive when used long term, so your prescription should be reviewed regularly to avoid dependence or withdrawal
- It is important to read the patient leaflet for a full list of side effects and cautions.
How Does Solpadol Work?
Solpadol contains both paracetamol and codeine.
Paracetamol is a common pain killer that works by blocking the chemical messengers of pain. This minimises your sensation of pain.
Codeine is an opioid pain reliever. It blocks the pain signals that would usually travel along the nerves to the brain. With the pain signals blocked in your nervous system, you can expect your pain to subside or disappear altogether.
Taking two different forms of pain relief can help you manage your pain more effectively. By taking the drugs combined in one tablet, you can also minimise the number of pills you need to take each day.
How is Solpadol Taken?
Solpadol is available as a caplet or capsule. These forms of Solpadol should be swallowed with water.
Effervescent Solpadol tablets are also available for those who find this preparation easier to take.
Solpadol can be taken with or without food.
Dosage of Solpadol
Solpadol is available in one strength. Each Solpadol capsule, caplet or effervescent tablet contains 500mg of paracetamol and 30mg of codeine.
The usual dose is one or two tablets taken up to four times daily. There should be 6 hours between each dose, and the maximum number of tablets you can take in a 24 hour period is 8.
It is common for two Solpadol tablets to be taken at a time. This equals a dose of 1000mg (1 gram) of paracetamol, which is the maximum recommended amount of paracetamol per dose. You must therefore not take any other paracetamol containing medications whilst taking the maximum dose of Solpadol.
Codeine can become additive when taken long term. Over a long period, some people can become dependent on codeine or experience symptoms of withdrawal when stopping it. Your prescriber will talk to you about your likely course of treatment, including when and how you can expect to stop taking it to avoid dependence.
Are there any Side Effects?
Like all medications, Solpadol can have some side effects. The most common side effects include:
- Nausea and vomiting (feeling sick and being sick)
- Feeling dizzy or light-headed
- Feeling drowsy
If any of these side effects persist or are troublesome, you should speak to a doctor for advice.
Occasionally, some people experience difficulty passing urine, changes to vision and skin rashes when taking Solpadol. If any of these side effects occur, you should speak to a doctor straight away.
If you have a severe allergic reaction (anaphylaxis) including breathlessness, lip or tongue swelling, call 999 immediately.
Solpadol may not be suitable for everyone. You should tell your doctor if you have:
- Lung problems or breathing difficulties including asthma
- Liver or kidney disease
- A head injury
- Seizures (fits) due to any cause
- Obstructive sleep apnoea
- Problems with your adrenal glands
- Alcohol or drug addiction, or if you drink more than 14 units of alcohol each week.
Solpadol may not be suitable if you are pregnant, trying to conceive, or breastfeeding.
Some medications can interact with Solpadol. You may be advised that Solpadol will not suit you if you already take:
- Another medication that contains paracetamol
- Another medication that contains codeine
- Anti-sickness medications
- Blood-thinners including warfarin or heparin
- Sleeping pills
- Benzodiazepines including diazepam
- Certain antibiotics
- Medications for epilepsy.
You should also tell your prescriber about any herbal remedies or supplements you take. This will allow your prescriber to check that Solpadol will not interact with them.
It is important that your doctor checks that Solpadol will suit you. Your doctor should complete a thorough health questionnaire and review your current medications before prescribing this medication.